# SDR ABXA20150428039

- Difficulty date: April 28, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN CORRODED & BLOWN OUT AT STATION 1307 STRINGER 37L.  REQUEST ENGINEERING ASSISTANCE FOR REPAIR.  REMOVED BALL MAT, VHF ANTENNA, TRAY, POWER STEP, ROLLER, WEB & GUSSET.  REPAIRED AREA IAW REA B653-61463-MR HOLE & EDGE SCANS OF DAMAGED AREA COMPLIED WITH.  REINSTALLED BALL MAT, VHF ANTENNA TRAY, POWER STEP, TRAY, WEB & GUSSET.  OPERATIONS CHECKED OK VHF ANTENNA GOOD.  SDR INFO CORRODED, PN 146T3203-1, PART NAME FUSELAGE SKIN, FS & BS LOCATION, 1300 TO 1330, STRINGER & WS LOCATION, STRINGER 38R - 36L.  ACFT WAS GNDED.
